Asymptotic Hyperstability of Dynamic Systems with Point Delays
M. De la Sen
DOI : 10.3844/ajassp.2005.1279.1282
American Journal of Applied Sciences
Volume 2, Issue 9
It is proved that a linear time-invariant system with internal point delays is asymptotically hyperstable independent of the delays if an associate delay-free system is asymptotically hyperstable and the delayed dynamics are sufficiently small.
© 2005 M. De la Sen. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.